PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 42 | 1 | 457-463
Tytuł artykułu

Vassiliev invariants as polynomials

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Three results are shown which demonstrate how Vassiliev invariants behave like polynomials.
Słowa kluczowe
Rocznik
Tom
42
Numer
1
Strony
457-463
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Department of Mathematics and Statistics, University of Edinburgh, James Clerk Maxwell Building, King's Buildings, Edinburgh, EH9 3JZ, Scotland
Bibliografia
  • [1] D. Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) no. 2, 423-472.
  • [2] D. Bar-Natan, Polynomial invariants are polynomial, Mathematical Research Letters, 2 (1995) 239-246.
  • [3] J. Birman and X. S. Lin, Knot polynomials and Vassiliev's invariants, Invent. Math. 111 (1993), 225-270.
  • [4] U. Burri, For a fixed Turaev shadow all 'Jones-Vassiliev' invariants depend polynomially on the gleams, University of Basel preprint, March 1995.
  • [5] J. Dean, Many classical knot invariants are not Vassiliev invariants, J. Knot Theory Ramifications, 3 (1994) 7-9.
  • [6] M. Domergue and P. Donato, Integrating a weight system of order n to an invariant of (n-1)-singular knots, J. Knot Theory Ramifications, 5 (1996) 23-35.
  • [7] M. Gussarov, On n-equivalence of knots and invariants of finite degree, in Topology of manifolds and varieties (O. Viro, editor), Amer. Math. Soc., Providence 1994, 173-192.
  • [8] J. H. Przytycki, Vassiliev-Gusarov skein modules of 3-manifolds and criteria for periodicity of knots, Proceedings of low-dimensional topology, May 18-23 1992, International Press, Cambridge MA, 1994.
  • [9] T. Stanford, Finite-type invariants of knots, links, and graphs, Topology 35 (1996) 1027-1050.
  • [10] T. Stanford, The functoriality of Vassiliev-type invariants of links, braids, and knotted graphs, J. Knot Theory Ramifications, 3 (1994) 247-262.
  • [11] T. Stanford, Computing Vassiliev's invariants, University of California at Berkeley preprint, December 1995.
  • [12] R. Trapp, Twist sequences and Vassiliev invariants, J. Knot Theory Ramifications., 3 (1994) 391-405.
  • [13] V. A. Vassiliev, Complements of discriminants of smooth maps: topology and applications, Trans. of Math. Mono. 98, Amer. Math. Soc., Providence, 1992.
  • [14] S. Willerton, Vassiliev knot invariants and the Hopf algebra of chord diagrams, Math. Proc. Camb. Phil. Soc., 119 (1996) 55-65.
  • [15] S. Willerton, A combinatorial half-integration from weight system to Vassiliev knot invariant, J. Knot Theory Ramifications, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv42i1p457bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.